Computational Optimization and Applications

, Volume 25, Issue 1, pp 39–56

Complementarity Functions and Numerical Experiments on Some Smoothing Newton Methods for Second-Order-Cone Complementarity Problems

  • X.D. Chen
  • D. Sun
  • J. Sun

DOI: 10.1023/A:1022996819381

Cite this article as:
Chen, X., Sun, D. & Sun, J. Computational Optimization and Applications (2003) 25: 39. doi:10.1023/A:1022996819381


Two results on the second-order-cone complementarity problem are presented. We show that the squared smoothing function is strongly semismooth. Under monotonicity and strict feasibility we provide a new proof, based on a penalized natural complementarity function, for the solution set of the second-order-cone complementarity problem being bounded. Numerical results of squared smoothing Newton algorithms are reported.

complementarity functionsocsmoothing Newton methodquadratic convergence

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  • X.D. Chen
    • 1
  • D. Sun
    • 2
  • J. Sun
    • 3
  1. 1.Department of Applied MathematicsTongji UniversityShanghaiChina
  2. 2.Department of MathematicsNational University of SingaporeRepublic of Singapore
  3. 3.SMA and Department of Decision SciencesNational University of SingaporeRepublic of Singapore